# SDR DL73E970882

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 5334E
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A REPORTED, BLUE SMOKE FROM FWD GALLEY OVEN.  FLIGHT CREW SMELLED BURNING RUBBER SMELL.  OVENS WERE ON.  F/A REPORTED CRACKLING NOISE BEHIND OVEN.  C/A REPLACED OVEN.  WIRING OK.  CKS NORMAL.
